# SDR NOCA10112

- Difficulty date: December 23, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 1806M80G01
- Part serial: DCT66254
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FWD ENGINE MOUNT HAS AREAS OF PITTING ON UPPER SURFACE.  REMOVED AND REPLACED NR 2 FWD ENGINE MOUNT IAW AMM 71-21-01.
